Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What are the chances of pregnancy even after taking i-pill?

hi my gf & we meet on 29th October,2012...we simply did make intercourse. we r not sure, but i guess my pre cum may touch her genital secretions, she took an ipill within 3 hours....her next menstrual period was due on 3rd november...but she miscalculated it and took some tablets misoprostol orally on 2nd nov....but on 4th november her period started and it was heavy bleeding for 3 days...then her next period was due on 4th december...but today is 5th...and no menstruation yet...she dont want to do a pregnancy test ...her regular cycle duration is 28 to 30 days...never delayed or early.... my questions- 1. can any one be pregnant by a little pre cum touching vaginal secretion??(i didnt ejaculate that day!!) 2. is it possible to be pregnant in last week of safe period?? 3. can she be pregnant even after taking i pill within 3 hours?? 4. can these dose of misoprostol cause any effect on menstruation?? 5. can subsequent period be delayed after i pill?? my e mail id- YYYY@YYYY
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor